Skip to content
Drugs induced menopause
avatar
tinateadino posted:
Hallo, I'm 39 and two and a half years ago I've been diagnosed with hormone sensitive breast cancer. After chemo and radiation hormone therapy was prescribed: I'm using Nolvadex (tamoxifen) and Zoladex, which led me into early menopause, with severe menopausal symptoms. I've found hot flushes and vaginal dryness hardest to indure.
I would like to know if there are are any medications or natural remedies I could use to ease these symptoms, and which are safe to use in combination with Nolvadex and Zoladex.
Thanks in advance for any suggestions!
Reply
 
avatar
jenna291 responded:
HI Tina,
I too was put into medically induced menopause thru chemo, then was on tamoxifen and the last few years arimidex.
I haven't found anything that has really helped, just time. The further I move past the menopause the easier the symptoms. The hot flashes are less frequent as the time goes by. As for the vaginal dryness, over the counter products help, but unfortunately that is a side affect of arimidex.
Hopefully someone has some helpful suggestions.
best to you ~
Jenna


Helpful Tips

Candle Lighting Site
I located the Candle site!! It was apparently removed by WebMD but we can still access it and make use of it for each of us and for all our ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the Duke Health Breast Cancer Center